# SDR AALA202012219003

- Difficulty date: November 30, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.080 IN CRACK ON SHEAR PLATE AT FR 69 PLUS 3.90 INCH AND STR 23R AT AFT GALLEY AREA.  REPLACED SHEAR PLATE & FASTENERS LOCATED, IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 & DWG D53479180.
